# SDR USAA2013090400001

- Difficulty date: September 2, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 18,721 hours, 2,440 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1509125
- Part serial: AD2141
- Condition: No Test
- Location: L3 Door
- Part time: 7,112 hours, 951 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 SLIDE FAILED OPS CHECKED, SLIDE JAMMED DOOR PART OPENED.  MX R & R L3 DOOR SLIDE/RAFT PACK ASSY.
